# SDR CALA2025021202304

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 33,986 hours, 3,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R GIRT BAR YELLOW INDICATOR BARELY VISIBLE WITH DOOR ARMED . VIEWPORT DIRTY. REMOVED, CLEANED AND REINSTALLED DOOR 5R, RIGHT HAND VIEWPORT REF AMM 25-21-02. OPS CHECK GOOD.
